# SDR SWAA020843

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 29,741 hours, 26,802 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 1 L/E SLAT CRACKED (2 EA), 12 INCHES OTBD OF OTBD ACTUATOR STOP.  REPAIRED L/E SLAT PER SRM.
